# SDR IXXA05RNG065S

- Difficulty date: September 16, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta Xw408
- Part time: 817,530 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK WAS FOUND A CORROSION ON UPPER SKIN AT LEADING EDGE STA XW 408 TO 454, LT.CORROSION ON UPPER SKIN AT LEADING EDGE STA XW 408 TO 454-LT WAS REPAIRED IAW SRM 57-2-1 FIGURE 38 AND EWO ATI 57-043.
